# SDR TAMF20080013S

- Difficulty date: March 13, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK INSPECTION WAS FOUND CORROSION ON MAIN FUEL TANK ACCESS DOORS 541LB AND 541GB PN: 112N6101-3.  DAMAGED AREA WAS BLENDED TO A MINIMUM DOOR THICKNESS OF 0.120 INCHES (541LB) AND 0.106” INCHES (541GB). NDT (EDDY CURRENT) INSPECTION WAS PERFORMED AND NONE ADDITIONAL DAMAGES WERE FOUND AFTER BLENDING. BLENDED AREA WAS FLAP/ROTO PEENED AND ORIGINAL FINISHES WERE RESTORED. THOSE ACTIONS WERE PERFORMED IAW EWO 767 57-040 AND MFG SERVICE REQUEST 1-789704880. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
